# SDR DL73E970643

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE FLOORBEAM AT FS 312 LBL 12 TO RBL 12 WAS FOUND TO BE CORRODED.  THE CORROSION WAS REMOVED PER SRM 51-10-6 AND WAS FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  THE DAMAGED SECTION WAS REMOVED AND A REPAIR FABRICATED AND INSTALLED PER MM 53-21-0.
